# SDR SWAA2022053112581

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 68,168 hours, 40,431 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF HYD SYSTEM A INFLIGHT / [01] FOUND O-RING LEAKING ON SYSTEM A HYDRAULIC PRESSURE TRANSMITTER. REMOVED AND REPLACED O-RING PER M/M 29-31-12 OPS AND LEAK CHECK GOOD . SERVICED SYSTEM A RESERVOIR PER M/M 12-12-00
